# SDR SIMA20161003007

- Difficulty date: October 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 2760 · Drag Control System
- Part: Boot
- Condition: Damaged
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 SPEED BRAKE PROXIMITY SWITCH PROTECTIVE BOOT DAMAGED.  REPLACED THE PROTECTIVE BOOT IAW AMM 27-63-04. OPS CHECKED GOOD.
